Are you supposed to take Rameron on a full stomach or empty stomach?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

jt80
Regular Member


Date Joined Sep 2007
Total Posts : 333
   Posted 9/1/2008 3:00 PM (GMT -7)   
Hey everyone I'm new to this part of the forum I'm usually over in IBS but I take Rameron for my depression cause of my IBS.I take Rameron at night is it ok to take it on a empty stomach or should I take it on a full stomach.I would love to read anyone's advice or experience on this would greatly appreciate it,other then that I've been ok on it but I notice when I take it on an empty stomach I get a little of an upset stomach for a little bit then it passes,again looking forward to reading your reply's. :-)

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40575
   Posted 9/1/2008 4:01 PM (GMT -7)   
Hi Jtaurus,
 
The pill book says that you can take remeron with food if it upsets your stomache.  So I guess that it really doesn't matter.  Does it upset your stomache?  It never did mine, but I only took it for a brief period and that was many years ago.  I do remember that it made me sleepy.  But it doesn't effect everybody that way.  Plus I don't think that I was on it long enough to get use to the side effects. 
 
I hope that this helps you some.
 
Hugs,  ...Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 9/1/2008 5:10 PM (GMT -7)   

Hi Jtaurus,

Remeron may be taken with or without food. It is preferrable to take it in the evening before you go to sleep.
From what I know this drug is suppose to be a good drug so let us know how your doing.
Take care
Kitt
 
 

Kitt, Moderator: Anxiety/Panic & Depression
& GERD  Forums
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
Clickable Link: Anxiety-Panic Resources


Aurora60
Veteran Member


Date Joined Jul 2006
Total Posts : 1249
   Posted 9/2/2008 10:25 AM (GMT -7)   

Hi Jtautus. I have been taking Remeron for about 6 years now (starting to taper off dose) and I have never had an upset stomach.  When I first took it it made me very sleepy which is why it is taken at night.  If it bothers your stomach you could take it with milk and some crackers.  I always find milk helps me if I have to take a med that requires food.  I think the stomach upset will go away as you get used to the med.  Let us know how you are doing.  I have taken many A/D meds and Remeron has been the best and most helpful for me.  It really helped me so much with depression.  Take care.

Aurora


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 9/3/2008 2:53 PM (GMT -7)   

Great input Aurora.  Milk is good or the crackers, just something in your stomach should help.

Give it a try and do let us know how your doing.

Kitt


 

Kitt, Moderator: Anxiety/Panic & Depression
& GERD  Forums
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
Clickable Link: Anxiety-Panic Resources

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 11:57 AM (GMT -7)
There are a total of 2,733,060 posts in 301,078 threads.
View Active Threads


Who's Online
This forum has 151233 registered members. Please welcome our newest member, Blazenky.
329 Guest(s), 11 Registered Member(s) are currently online.  Details
Blazenky, NiceGuyEddie, ArtAngel, mrs. george, Tudpock18, omar brarou, JackH, hatter15, joee, iPoop, Peter A


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer